# SDR AALA20100323GIG01

- Difficulty date: March 22, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 90,795 hours, 14,706 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11706K0430
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GIG - CREW REPORTED LEFT HYDRAULIC QUANTITY DROPPED TO .04 (LOST ALL FLUID) AFTER TAKEOFF.  EMERGENCY DECLARED RETURNED GIG LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND POWER CONTROL ACTUATOR HOSE FROM RUDDER RATIO CHANGER ACTUATOR WITH HEAVY LEAKING.  REPLACED POWER ACTUATOR HOSE.  SYSTEM GROUND CHECK NORMAL OPERATION.
